Yuichi FUTA


Efficient Scalar Multiplication on Montgomery-Form Elliptic Curves
Yuichi FUTA Motoji OHMORI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/08/01
Vol. E87-A  No. 8  pp. 2126-2136
Type of Manuscript:  PAPER
Category: Information Security
Keyword: 
elliptic curveMontgomery-form elliptic curvescalar multiplicationfixed point
 Summary | Full Text:PDF(503.6KB)

On the Euclidean Algorithm of Polynomials
Yuichi FUTA Koh-ichi NAGAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/05/01
Vol. E84-A  No. 5  pp. 1261-1265
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
Euclidean algorithmpolynomialKaratsuba's algorithm
 Summary | Full Text:PDF(147.8KB)